Comorphisms of structured institutions. / Tutu, Ionut.

In: Information Processing Letters, Vol. 113, 22-24, 2013, p. 894-900.

Research output: Contribution to journalArticle

Published

Documents

  • CMSI

    Accepted author manuscript, 146 KB, PDF-document

Original languageEnglish
Article number22-24
Pages (from-to)894-900
JournalInformation Processing Letters
Volume113
DOIs
StatePublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 18150136